# SDR DALA1020050912

- Difficulty date: August 17, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 60,660 hours, 47,575 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE AFT LT AND RT OVERWING EXIT UPPER EMERGENCY LIGHTS TO BE INOPERATIVE.  MX REPLACED THE BATTERIES FOR B5-105. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
